# SDR SWAA2021081796305

- Difficulty date: June 29, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 53,426 hours, 31,651 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED PANEL; BRACKET CRACKED ABOVE NACELLE STRUT FAIRING / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
